# SDR SIMA20151115002

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 37,783 hours, 33,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN 3" SCRATCH & TWO SMALL GOUGES.  REQUIRE REINSPECT IAW ERS-EM-52DF-463 PT B.  ACCOMPLISHED PERMANENT REPAIR TO PAX DOOR SKIN IAW ERS-EM-52DF-463 PT D.
